# SDR LR7A2009070200078

- Difficulty date: June 25, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 60,239 hours, 36,038 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK PER JOB CARD HB3200, FOUND LT MWW BULKHEAD WEB RISER CRACKED AT FS 617, LBL 71, WL 185.  REPAIRED BY REPLACING WEB IAW SMP583 CHAPTER 51-60 AND 51-70.
